MathSciNet Relay Station
MathSciNet bibliographic data
MR1049618 46L35 (20N99 43A62 46L10 46L55)
Sunder, V. S. ${\rm II}_1$ factors, their bimodules and hypergroups. Trans. Amer. Math. Soc. 330 (1992), no. 1, 227–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement